Alert archive / Iowa / Flash Flood Warnings in 2007
Flash Flood Warning 27, NWS Quad Cities, IA
NWS Quad Cities, IA issued this flash flood warning at Jul 4, 2007, 12:55 AM CDT for Clinton County, Iowa. It took effect at Jul 4, 2007, 1:00 AM CDT. It was in force for 6 hr. 10 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jul 4, 2007, 12:55 AM CDT (05:55 UTC)
- In effect from
- Jul 4, 2007, 1:00 AM CDT
- Expired
- Jul 4, 2007, 7:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS Quad Cities, IA
- Area
- Whole counties
County Clinton County, IA
The radar
The Quad Cities radar (KDVN), 32 km from the middle of the area, began a volume at 05:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 4, 1:00 AM CDT | FLASH FLOOD | Clinton, IA | VEHICLES STALLED WITH CITIZENS REPORT OF 1 TO 2 FEET OF WATER ON ROADS. LAW ENFORECMENT REPORTS WATER 1/2 WAY UP ON CAR DOORS. ALL REPORTS FROM CITY OF CLINTON. |
| Jul 4, 1:25 AM CDT | FLASH FLOOD | Clinton, IA | 4 FEET OF STANDING WATER AT 1400 BLOCK OF SOUTH 15TH STREET IN SOUTHWEST CLINTON. |
| Jul 4, 1:50 AM CDT | FLASH FLOOD | Charlotte, IA | DEEP CREEK IN CHARLOTTE OUT OF BANKS. FIRE DEPT SANDBAGGING RESIDENCES. |
| Jul 4, 3:28 AM CDT | FLASH FLOOD | Charlotte, IA | HONEY CREEK OUT OF BANKS...RESULTING IN CLOSURE OF HIGHWAY 136 IN CHARLOTTE. |
| Jul 4, 5:30 AM CDT | FLASH FLOOD | 2 S Dewitt, IA | 1 FOOT OF WATER OVER OLD HIGHWAY 61. |
| Jul 4, 5:30 AM CDT | FLASH FLOOD | Charlotte, IA | HOME EVACUATIONS BEING CONDUCTED IN CHARLOTTE. |
| Jul 4, 7:00 AM CDT | HEAVY RAIN 4.5 | 2 Nw Delmar, IA | DELAYED REPORT. |
| Jul 4, 7:00 AM CDT | HEAVY RAIN 4.62 | 4 S Dewitt, IA | WAPSIPINICON RIVER DCP. DELAYED REPORT. |
| Jul 4, 7:00 AM CDT | HEAVY RAIN 4.78 | Charlotte, IA | DELAYED REPORT. |
| Jul 4, 7:00 AM CDT | HEAVY RAIN 6 | 1 Nw Delmar, IA | DELAYED REPORT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 5.9 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1400 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 1073 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 47 m²/s²
- 0-3 km storm-relative helicity
- 137 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 5.6
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS53 KDVN 040600 FFWDVN IAC045-041200- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE QUAD CITIES IA IL 1255 AM CDT WED JUL 4 2007 THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A * FLASH FLOOD WARNING FOR... CLINTON COUNTY IN EAST CENTRAL IOWA... THIS INCLUDES THE CITY OF CLINTON... * UNTIL 700 AM CDT * AT 1252 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THUNDERSTORMS CAPABLE OF PRODUCING FLASH FLOODING OVER THE WARNED AREA. DOPPLER RADAR ESTIMATES THAT 1.5 TO 2 INCHES OF RAIN HAS ALREADY FALLEN FROM DELMAR AND ELWOOD...TO WELTON...CHARLOTTE... DEWITT...MALONE...FOLLETTS...CAMANCHE AND CLINTON. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WELTON... LOST NATION...DELMAR...CHARLOTTE...ANDOVER...CLINTON...CAMANCHE... FOLLETTS...AND ELVIRA. ADDITIONAL RAINFALL OF 2 TO 3 INCHES IS EXPECTED. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING...ESPECIALLY WHILE DRIVING. PLEASE REPORT ANY FLOODING OR DAMAGE TO YOUR LOCAL LAW ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE. LAT...LON 4181 9067 4175 9026 4200 9014 4201 9088 $$
3 follow-up statements
000 WGUS73 KDVN 040712 FFSDVN FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 205 AM CDT WED JUL 4 2007 IAC045-041200- CLINTON IA- 205 AM CDT WED JUL 4 2007 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 700 AM CDT FOR CLINTON COUNTY... AT 203 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE THUNDERSTORMS PRODUCING FLASH FLOODING OVER THE WARNED AREA. DOPPLER RADAR ESTIMATES THAT 2 TO 3 INCHES OF RAIN HAS ALREADY FALLEN. LOCAL LAW ENFORCEMENT EARLIER REPORTED A WATER RESCUE FROM A VEHICLE AT THE 1200 BLOCK OF SOUTH 2ND STREET IN CLINTON. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WELTON...LOST NATION...DELMAR...CHARLOTTE...ANDOVER...CLINTON...DEWITT AND ELWOOD. ADDITIONAL RAINFALL AMOUNTS OF 0.5 TO 1.5 INCHES IS EXPECTED BEFORE ENDING BY 5 AM CDT. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING...ESPECIALLY WHILE DRIVING. FLASH FLOODING IS LIKELY ON DEEP CREEK...UNION CREEK...SILVER CREEK... AMES CREEK AND ELWOOD CREEK. DO NOT DRIVE ON FLOODED ROADS. MOST FATALITIES OCCUR IN VEHICLES SWEPT AWAY IN FLOOD WATERS AS SHALLOW AS 1 FOOT. LAT...LON 4181 9067 4175 9026 4200 9014 4201 9088 $$
000 WGUS73 KDVN 040757 FFSDVN FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 254 AM CDT WED JUL 4 2007 IAC045-041200- CLINTON IA- 254 AM CDT WED JUL 4 2007 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 700 AM CDT FOR CLINTON COUNTY... AT 250 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THAT DEEP CREEK IN CHARLOTTE WAS OUT OF ITS BANKS AND THAT SANDBAGGING WAS UNDERWAY TO PROTECT SOME RESIDENCES. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WELTON...LOST NATION...DELMAR...CHARLOTTE...ANDOVER AND CLINTON. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING...ESPECIALLY WHILE DRIVING. FLASH FLOODING IS LIKELY ON DEEP CREEK...UNION CREEK...SILVER CREEK... AMES CREEK AND ELWOOD CREEK. DO NOT DRIVE ON FLOODED ROADS. MOST FATALITIES OCCUR IN VEHICLES SWEPT AWAY IN FLOOD WATERS AS SHALLOW AS 1 FOOT. FLOODING OF SMALL STREAMS AND CREEKS...HIGHWAYS AND STREETS... UNDERPASSES AND LOW LYING URBAN AND RURAL AREAS IS LIKELY. IF YOU ARE CAMPING NEAR A STREAM...CREEK OR OTHER LOW LYING AREA... MOVE IMMEDIATELY TO HIGHER GROUND. LAT...LON 4181 9067 4175 9026 4200 9014 4201 9088 $$ MCCLURE
000 WGUS73 KDVN 041201 FFSDVN FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 700 AM CDT WED JUL 4 2007 IAC045-041210- CLINTON IA- 700 AM CDT WED JUL 4 2007 ...THE FLASH FLOOD WARNING HAS EXPIRED FOR CLINTON COUNTY... AN AREAL FLOOD WARNING IS NOW IN EFFECT FOR CLINTON COUNTY. RAINFALL HAS ENDED...BUT FLOODING CONTINUES ON MANY AREA STREAMS AND CREEKS. DO NOT CROSS A FLOODED ROADWAY. LAT...LON 4181 9067 4175 9026 4200 9014 4201 9088 $$ ERVIN
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this flash flood warning went out at Jul 3, 3:00 PM CDT, 9 hours 55 minutes earlier.
Area forecast discussion, Jul 3, 3:00 PM CDT, 9 hours 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE QUAD CITIES IA IL 300 PM CDT TUE JUL 3 2007 .SYNOPSIS... A COLD FRONT WILL MOVE THROUGH THE REGION LATE TONIGHT AND WEDNESDAY BRINGING YET ANOTHER ROUND OF RAIN TO THE AREA. AFTER A RELATIVELY PLEASANT THURSDAY...VERY WARM AND HUMID CONDITIONS ARE EXPECTED FOR THE WEEKEND. && .SHORT TERM...TONIGHT AND WEDNESDAY... NONLINEAR PROCESSES ARE THE DOMINATE DRIVING FACTOR DURING THE TIME PERIOD. OUTFLOW FROM THE OVERNIGHT MCS IS MAINLY CONFINED TO THE PLAINS. HOWEVER...SATELLITE SHOWS A RESPECTABLE SHORTWAVE MOVING THROUGH IOWA INTO AN AXIS OF 70 TDS WHICH IS INITIATING CONVECTION. VISIBLE SATELLITE ALSO SHOWS ANOTHER FEATURE MOVING QUICKLY SOUTHEAST THROUGH MISSOURI/ILLINOIS. NOT ENTIRELY SURE...BUT THIS MIGHT BE A GRAVITY WAVE EMANATING FROM THE OVERNIGHT MCS. SHORT WAVE/VORT MAX TO FIRE SOME ISOLATED TO SCATTERED CONVECTION THROUGH SUNSET BEFORE ANOTHER...AND PERHAPS MORE SIGNIFICANT SHORT WAVE/VORT MAX ARRIVES LATER TONIGHT. THIS SECOND RIPPLE SHOULD FIRE OFF ANOTHER MCS ALONG/AHEAD OF THE COLD FRONT. FRONT SHOULD BE SQUARELY ACROSS THE CWFA COME 12Z WEDNESDAY AND SHOULD SLOWLY EXIT AREA DURING THE DAY. TEMPERATURES TRICKY DEPENDING ON CLOUD COVER... PRECIP...AND POTENTIAL COLD POOL. OVERNIGHT CONVECTION SHOULD DECAY DURING THE MORNING WITH POSSIBLY ANOTHER ROUND FIRING WEDNESDAY AFTERNOON. ...08... .LONG TERM...WEDNESDAY NIGHT THROUGH NEXT TUESDAY... WEDNESDAY NIGHT THROUGH THURSDAY NIGHT REMAIN ACTIVE WITH THE FRONT SLOWLY SAGGING SOUTH OF THE FORECAST AREA WEDNESDAY NIGHT...AND THEN A SECONDARY SHORTWAVE MOVING ACROSS MN AND WI THURSDAY. WEDNESDAY NIGHT WITH THE FRONT STILL IN THE VICINITY...A WEAK SHORTWAVE MOVES ACROSS THE BOUNDARY AND GENERATES ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS DURING THE EVENING. DO NOT EXPECT THIS TO BE SEVERE...BEING ON THE NORTH SIDE OF THE BOUNDARY...BUT WILL HAVE TO WATCH. THE BOUNDARY IS FINALLY SOUTH OF THE FORECAST AREA BY THURSDAY MORNING. A SHORTWAVE DROPPING SOUTHEAST THROUGH THE FLOW ON THURSDAY AFTERNOON AND EVENING IS LIKELY TO PRODUCE A BAND OF SHOWERS AND THUNDERSTORMS...BUT FOR NOW IT APPEARS THAT IT WILL STAY NORTH OF THE FORECAST AREA...AND HAVE LEFT POPS OUT FOR NOW. LATER SHIFTS WILL HAVE TO REEVALUATE THE TRACK OF THIS WAVE...AS JUST A SMALL SHIFT SOUTH WILL BRING IT TO OUR NORTHEASTERN MOST COUNTIES. TEMPERATURES THROUGH THE PERIOD WILL REMAIN A LITTLE ABOVE NORMAL. FRIDAY THROUGH AT LEAST THE EARLY PART OF SUNDAY ARE THE QUIET BUT WARM PERIODS OF THE FORECAST...WITH A WEAK SURFACE RIDGE MOVING ACROSS THE FORECAST AREA ON FRIDAY...AND SOUTHWEST FLOW DEVELOPING OVER THE AREA FOR SATURDAY AND SUNDAY. A LARGE SCALE UPPER LEVEL RIDGE BUILDS OVER THE PLAINS FRIDAY...THEN SLOWLY FLATTENS THROUGH SATURDAY AND SUNDAY. LACK OF MOISTURE RETURN SHOULD KEEP THE FORECAST DRY THROUGH EARLY SUNDAY. THERE WILL BE A GRADUAL WARMING TREND AFTER THE SOUTHWEST FLOW DEVELOPS...AND BY SATURDAY AND SUNDAY TEMPERATURES WILL BE PUSHING THE LOW 90S AGAIN. SUNDAY NIGHT THROUGH TUESDAY BECOMES ACTIVE AGAIN. THE FLATTENING UPPER LEVEL RIDGE ALLOWS A SURFACE LOW TO DEVELOP OVER THE WESTERN PLAINS IN THE MT/WY AREA...WITH A BOUNDARY DRAPED EAST OF IN INTO MN. THIS IS LINKED TO A FAIRLY STRONG SHORTWAVE MOVING ACROSS THE TOP OF THE RIDGE IN CANADA...WITH A STRONGER SURFACE LOW UP THERE. THIS BOUNDARY SLOWLY SAGS SOUTH TOWARDS THE FORECAST AREA...GETTING CLOSE ENOUGH FORE SOME PRECIP CHANCES LATE SUNDAY...AND DRAPED ACROSS THE AREA ON MONDAY FOR YET MORE PRECIP CHANCES. WHERE FRONT GOES FROM HERE IS HIGHLY QUESTIONABLE AS MODELS DIVERGE...WITH SOME CONTINUING TO MOVE THE FRONT SOUTH AND OTHERS LINGERING NEARBY. ON MODELS THAT MOVE IT SOUTH...THE NORTHWEST FLOW IS STRONGER AND THE SURFACE RIDGE BUILDS IN MORE QUICKLY...WITH WEAKER FEATURES ON THE OTHERS. HAVE PUT IN PRECIP CHANCES MONDAY NIGHT AND TUESDAY FOR NOW...EXPECTING THAT THIS SYSTEM MAY SLOW DOWN SOME...AND HAVE GONE TOWARDS THE MORE CLIMATOLOGICALLY NORMAL WEAKER FEATURES. TEMPERATURES MODERATE FROM SUNDAYS WARMER TEMPS INTO MONDAY AND TUESDAY. ...LE... && .AVIATION... OUTFLOW FROM THE NOCTURNAL MCS HAS BEEN CONFINED TO THE PLAINS STATES BUT A WEAK VORT MAX/SHORTWAVE IS MOVING THROUGH IOWA. THIS FEATURE IS STARTING TO INITIATE CONVECTION THIS AFTERNOON IN THE AXIS OF 70 DEW POINTS. OTHER THAN VCTS...AFFECTS ON TAF SITES THROUGH 00Z SHOULD BE MINIMAL. A MORE SIGNIFICANT SHORT WAVE/VORT MAX ARRIVES AROUND 03Z AND SHOULD FIRE OFF ANOTHER NOCTURNAL MCS ALONG/AHEAD OF THE COLD FRONT. NONLINEAR PROCESSES ARE THE DRIVING FORCE REGARDING THE FORMATION OF THE MORE SIGNIFICANT MCS. TSRA WILL LIKELY AFFECT EACH TAF SITE SOMETIME AFTER 03Z. GIVEN HIGH TDS... POTENTIAL THERE FOR MVFR VSBYS/CIGS AND POSSIBLY SOME IFR VSBYS. ...08... && DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && 08/LE
Hazardous weather outlook, Jul 3, 5:01 AM CDT, 19 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 501 AM CDT TUE JUL 3 2007 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-041015- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 501 AM CDT TUE JUL 3 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL BE POSSIBLE NORTH OF INTERSTATE 80 THIS AFTERNOON. A LARGER CLUSTER OF SHOWERS AND THUNDERSTORMS SHOULD AFFECT THE ENTIRE OUTLOOK AREA TONIGHT. THE STORM PREDICTION CENTER IS FORECASTING A SLIGHT RISK OF SEVERE STORMS FOR LOCATIONS NORTH OF A LINE FROM FREEPORT ILLINOIS...TO BELLE PLAINE IOWA THIS AFTERNOON AND TONIGHT. THE MAIN THREAT WITH THESE STORMS WILL BE DAMAGING WINDS OF 60 MPH AND LARGE HAIL. HOWEVER...IF A STRONG ISOLATED STORM CAN DEVELOP IN NORTHEAST IOWA OR EXTREME NORTHWEST ILLINOIS THIS AFTERNOON...THERE IS A SMALL POTENTIAL FOR TORNADOES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS ARE EXPECTED TO REDEVELOP OVER THE REGION WEDNESDAY AFTERNOON. THE STORM PREDICTION CENTER IS FORECASTING A SLIGHT RISK FOR SEVERE STORMS SOUTH OF A LINE FROM GALENA ILLINOIS...TO BELLE PLAINE IOWA WEDNESDAY. THE MAIN THREAT FROM THESE STORMS IS EXPECTED TO BE GUSTY WINDS AND LARGE HAIL...IN ADDITION TO ISOLATED HEAVY RAINFALL. THESE STORMS SHOULD WEAKEN AND MOVE OUT THE OUTLOOK AREA WEDNESDAY EVENING. THE NEXT CHANCE FOR THUNDERSTORMS WILL ENTER THE REGION MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON AND TONIGHT NORTH OF HIGHWAY 30. ERVIN
In the hours before
Special weather statement, Jul 3, 10:33 PM CDT, 2 hours 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 1033 PM CDT TUE JUL 3 2007 IAZ040>042-054-ILZ001-002-007-040500- BUCHANAN IA-CARROLL IL-DELAWARE IA-DUBUQUE IA-JACKSON IA- JO DAVIESS IL-STEPHENSON IL- 1033 PM CDT TUE JUL 3 2007 ...STRONG THUNDERSTORMS WITH TORRENTIAL RAIN... STRONG THUNDERSTORMS WILL PERSIST THROUGH MIDNIGHT. THE STORMS WILL BRING TORRENTIAL RAIN WITH RAINFALL AMOUNTS OF 1 TO 1.5 INCHES OCCURRING IN AN HOUR...ESPECIALLY FROM DUBUQUE...TO GALENA... ELIZABETH...FREEPORT...BELLEVUE AND CARROLL. THIS WILL CAUSE PONDING OF WATER TO SEVERAL INCHES ON ROADWAYS...AND MINOR FLOODING OF LOW LYING OR POORLY DRAINED AREAS. THE STORMS WILL ALSO BRING FREQUENT AND VIVID LIGHTNING. GUSTY WINDS OF 30 TO 40 MPH WILL ALSO BE POSSIBLE.
Local storm report, Jul 3, 10:41 PM CDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1041 PM CDT TUE JUL 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1039 PM HEAVY RAIN FREEPORT 42.29N 89.63W
07/03/2007 M1.60 INCH STEPHENSON IL TRAINED SPOTTER
SPOTTER REPORTS 1.60 INCHES IN PAST HOUR AND STILL
RAINING.
&&
MIKEZLocal storm report, Jul 3, 11:30 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1130 PM CDT TUE JUL 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1129 PM HEAVY RAIN FREEPORT 42.29N 89.63W
07/03/2007 M2.76 INCH STEPHENSON IL TRAINED SPOTTER
SINCE 915 PM CDT.
&&Special weather statement, Jul 3, 11:53 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 1153 PM CDT TUE JUL 3 2007 IAZ041-042-053-054-066-ILZ001-007-009-017-018-040700- BUREAU IL-CARROLL IL-CLINTON IA-DELAWARE IA-DUBUQUE IA-JACKSON IA- JO DAVIESS IL-JONES IA-PUTNAM IL-WHITESIDE IL- 1153 PM CDT TUE JUL 3 2007 ...STRONG THUNDERSTORMS WITH TORRENTIAL RAIN... STRONG THUNDERSTORMS WILL PERSIST THROUGH 2 AM. THE STORMS WILL BRING TORRENTIAL RAIN WITH RAINFALL AMOUNTS OF 1 TO 2 INCHES IN AN HOUR. EXCESSIVE RUNOFF FROM THIS HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON SMALL CREEKS AND STREAMS...AND PONDING OF WATER IN URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER POOR DRAINAGE AREAS AND LOW LYING SPOTS. THE STORMS WILL ALSO BRING FREQUENT AND VIVID LIGHTNING. GUSTY WINDS OF 30 TO 40 MPH WILL ALSO BE POSSIBLE. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. MOVE TO HIGHER GROUND.
Local storm report, Jul 4, 12:30 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1230 AM CDT WED JUL 04 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1228 AM HEAVY RAIN MAQUOKETA 42.07N 90.67W
07/04/2007 M1.50 INCH JACKSON IA TRAINED SPOTTER
STILL RAINING HEAVILY
&&
ERVINSpecial weather statement, Jul 4, 12:49 AM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 1249 AM CDT WED JUL 4 2007 IAZ041-042-053-054-066-068-ILZ001-007-009-015>018-040800- BUREAU IL-CARROLL IL-CLINTON IA-DELAWARE IA-DUBUQUE IA-HENRY IL- JACKSON IA-JO DAVIESS IL-JONES IA-PUTNAM IL-ROCK ISLAND IL-SCOTT IA- WHITESIDE IL- 1249 AM CDT WED JUL 4 2007 ...STRONG THUNDERSTORMS WITH TORRENTIAL RAIN... STRONG THUNDERSTORMS WILL PERSIST THROUGH 3 AM. THE STORMS WILL BRING TORRENTIAL RAIN WITH RAINFALL AMOUNTS OF 1 TO 2 INCHES IN LESS THAN ONE HOUR. EXCESSIVE RUNOFF FROM THIS HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON SMALL CREEKS AND STREAMS...AND PONDING OF WATER IN URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER POOR DRAINAGE AREAS AND LOW LYING SPOTS. THE STORMS WILL ALSO BRING FREQUENT AND VIVID LIGHTNING. GUSTY WINDS OF 30 TO 40 MPH WILL ALSO BE POSSIBLE. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. MOVE TO HIGHER GROUND.
The office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 11:46 PM CDT | Severe Thunderstorm Warning | DVN | Benton | 27 min |
| Jul 4, 12:37 AM CDT | Flash Flood Warning | DVN | Jackson | 6 hr |
| Jul 4, 3:08 AM CDT | Flash Flood Warning | DVN | Scott | 6 hr |
Nearby
Flash Flood Warnings in Iowa, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.